MathSciNet Relay Station
MathSciNet bibliographic data
MR746080 (85j:13023) 13D05 (13C15 13H05)
Ng, Ho Kuen Coherent rings of dimension two. Proc. Amer. Math. Soc. 91 (1984), no. 4, 518–522.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement